By Topic

Lower bounds for the stability margin of discrete two-dimensional systems based on the two-dimensional Lyapunov equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
P. Agathoklis ; Dept. of Electr. Eng., Victoria Univ., BC, Canada

Lower bounds for the stability margin of a 2-D discrete system described with a state-space model are developed. These bounds are given as a function of the positive definite solutions of the 2-D Lyapunov equation. The method presented can be easily extended to the n-dimensional case

Published in:

IEEE Transactions on Circuits and Systems  (Volume:35 ,  Issue: 6 )